# SDR 39LA2013121941

- Difficulty date: December 19, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N620AR
- Make and model: Casa C212DF
- Aircraft serial: 379
- Aircraft time: 9,367 hours, 9,758 cycles
- Engine: Garrtt TPE331*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 212111898A02
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OTBD WING RIB AT WS 9500 FOUND DAMAGED WITH MULTIPLE CRACKS & DENTED FORMERS.  R & R RT HAND WING RIB IAW EO2013047-311 PARA 8.42 REV B.
